# SDR SWIA202158326

- Difficulty date: April 7, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 43,481 hours, 36,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller
- Condition: Cracked
- Location: Bs 484 Rbl 36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK ON ROLLER FAIRLEAD BRACKET ASSY ATTACHED TO RBL36.00 FLOOR BEAM AT FS 484.00 (MARKED)     (C-CHECK RO 5/20/2021)    REMOVED DEFECT AND INSTALLED REPAIR MATERIAL. REF REO 601R-53-41-059 REV -C DATED 2020-03-11. PRESSURE CHECKS ARE SATISFACTORY. COMPLIED WITH TASK CARD 51-900-1003-SKY.
